# SDR SWAA2024032768212

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 13,991 hours, 6,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FLASHLIGHTS IN REAR OF ACFT NOT CHARGING<[01] REMOVED AND REPLACED 3 FLASHLIGHT BATTERIES IN REAR OF ACFT IN REF TO AMM 25-64-00
